# SDR ASOA201000466

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL SECTION BETWEEN FS 713 AND 761 ON THE RT SIDE HAS CORROSION IN MULTIPLE LOCATIONS. (MARKED).  BLENDED OUT CORROSION IN MARKED LOCATIONS ON SIDE SEAT RAIL SECTION APPROX. BETWEEN FS 713 AND 761 ON THE RT SIDE IAW SRM 53-41-49-101-001-A01. EVALUATE SEAT RAIL SECTION BETWEEN FS 713 AND 761 AND FOUND ALL MARKED SECTIONS TO BE WITHIN LIMITS ND COMPLIED WITH PROPER TREATMENT OF SEAT TRACKS IAW SRM 53-41-49-101-001-A01.
